# SDR CALA2022050901194

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737
- Aircraft serial: 30123
- Aircraft time: 57,233 hours, 23,489 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap
- Part number: NA
- Condition: None
- Location: L.E
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY*LE FLAP TRANSIT CAUTION LIGHT LEFT OUTBOARD SLAT RAN FLAPS #1 SLAT NO AMBER LIGHT AND NO GREEN LIGHT AT 15. ACCOMPLISHED FIM 27-81 TASK 809 THRU STEP D NO ACTIVE FAULTS INDICATED.  ACCOMPLISHED FIM 27-51 TASK 801 HAVE FAULT HISTORY FLIGHT LEG 1-- SL1 PROX INBOARD MSG 27-81201 LOCKED THE LOG ITEM DUE TO EMERGENCY DECLARED FOR LANDING. UNLOCKED TO WORK REPLACED 1 SLAT INBOARD SENSOR (S995) REF AMM 27-88-11-000-801,ACP OPS CHECKS,AMM 27-88-11-701-801 ,ALL CHKS AND FLT DECK INDICATIONS GOOD ADD EMP:U108812
